Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Light and brownish periods after stopping Microgynon. Sore breasts, cramps, headache. Is it hormones?

stopped microgynon 30 last month and got my period on time but was very light and lasted just 2 days, It was also dark brown at times then pink - not like usual period blood . This stopped a few days ago but i still have sore breasts and cramps plus i am hungrier than usual and have had headaches on and off for the last week or so. Is this just due to my hormones adjusting after stopping birth control?
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here, if you have taken hormone medicine then such symptoms is likely, because such medicine disturb the hormone cycle beside this it may induces the unwanted side effect, stop taking such medicine, once you stop this medicine the symptom would disappears soon, hope this information helps you, have nice day.
Answered: Mon, 12 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor